# SDR AALA201810229007

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 14,555 hours, 5,491 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE, DUE TO THE CAPTAINS SIDE L1 WINDOW CRACKED.   AN EMERGENCY WAS DECLARED AND  LANDED WITHOUT INCIDENT. MAINTENANCE CONFIRMED THE WINDOW CRACKED DUE TO WINDOW HEAT SYSTEM FAILURE.  REPLACED THE WINDOW IAW AMM 56-11-11, THE WINDOW HEAT CONTROLLER IAW AMM 30-41-11, AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
